# SDR QMLA2013020813023

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N562NA
- Make and model: Pilats PC1245
- Aircraft serial: 174
- Aircraft time: 10,227 hours, 18,295 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: 9753731331
- Condition: Burned
- Location: Fuel Qty
- Part time: 10,227 hours, 18,295 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OTHER MX TO CLEAN AN INTERNAL FUEL BAY IT WAS NOTED THAT THERE WAS A BLACK STREAK GOING BOTH UP FROM AND DOWN FROM THE FUEL QUANTITY WIRE HARNESS CONNECTOR INSIDE THE FUEL BAY OF THE LEFT WING.   REMOVED THE CONNECTOR FROM THE BULKHEAD AND FOUND THAT THE BACKSHELL WAS FULL OF FUEL. A PRECAUTIONARY CHECK OF THE RT WING HAS DETERMINED THAT THE SAME CONDITION EXISTS IN THAT WING TOO.
